Free Access
Volume 5, 2000
Page(s) 157 - 173
Published online 15 August 2002
  1. R.A. Adams, Sobolev Spaces. Academic Press, New York (1975). [Google Scholar]
  2. V. Barbu, Analysis and Control of Nonlinear Infinite Dimensional Systems. Academic Press, Boston (1993). [Google Scholar]
  3. V. Barbu, Exact controllability of the superlinear heat equation. Appl. Math. Optim., to appear. [Google Scholar]
  4. V. Barbu, T. Precupanu, Convexity and Optimization in Banach Spaces. D. Reidel Publ. Company, Dordrecht (1986). [Google Scholar]
  5. H. Brézis and A. Friedman, Nonlinear parabolic equations involving measures as initial conditions. J. Math. Pures Appl. 62 (1983) 73-97. [MathSciNet] [Google Scholar]
  6. K. Deimling, Nonlinear Functional Analysis. Springer-Verlag, Berlin (1985). [Google Scholar]
  7. C. Fabre, J.P. Puel and E. Zuazua, Approximate controllability of the semilinear heat equation, Proceedings Royal Soc. Edinburgh 125 A (1995) 31-61. [Google Scholar]
  8. E. Fernández-Cara, Null controllability of the semilinear heat equation. ESAIM Control. Optim. Calc. Var. 2 (1997) 87-107. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  9. E. Fernández-Cara and E. Zuazua, The cost of approximate controllability for heat equations: The linear case. Adv. Diff. Equations, to appear. [Google Scholar]
  10. E. Fernández-Cara and E. Zuazua, Null and approximate controllability for weakly blowing up semilinear heat equations. Ann. Inst. H. Poincaré Anal. Non Linéaire, to appear. [Google Scholar]
  11. A.V. Fursikov and O.Yu. Imanuvilov, Controllability of Evolution Equations. RIM Seoul National University, Korea, Lecture Notes Ser. 34 (1996). [Google Scholar]
  12. O.Yu. Imanuvilov and M. Yamamoto, On Carleman inequalities for parabolic equations in Sobolev spaces of negative order and exact controllability for semilinear parabolic equations, preprint #98 - 46. University of Tokyo, Grade School of Mathematics, Komobo, Tokyo, Japan (1998). [Google Scholar]
  13. O.A. Ladyzenskaya, V.A. Solonnikov and N.N. Uraltzeva, Linear and Quasilinear Equations of Paraboic Type. Nauka, Moskow (1967). [Google Scholar]
  14. G. Lebeau and L. Robbiano, Contrôle exact de l'équation de la chaleur. Comm. Partial Differential Equations 30 (1995) 335-357. [CrossRef] [MathSciNet] [Google Scholar]
  15. J.L. Lions, Contrôle des systèmes distribués singuliers, MMI 13. Gauthier-Villars (1983). [Google Scholar]
  16. J.L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications, Vol. 1. Dunod, Paris (1968). [Google Scholar]
  17. E. Zuazua, Approximate controllability of the semilinear heat equation: boundary control, in Computational Sciences for the 21st Century, M.O. Bristeau et al., Eds. John Wiley & Sons (1997) 738-747. [Google Scholar]
  18. E. Zuazua, Approximate controllability for semilinear heat equations with globally Lipschitz nonlinearities. Control Cybernet., to appear. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.